Non-Aspirin

Mediproxen, 100/box

23733

New

Mediproxen, 100 tablets per box, 100 packets of 1 tab each

Compare active ingredient to Aleve

More details

List Price: $ 28.02

Our Price: $ 20.02

Quantity Discounts Call Us!

More info

Mediproxen, 100 tablets per box, 100 packets of 1 tab each

Compare active ingredient to Aleve

  • Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis
  • Effectively reduces fevers from colds and flu
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Naproxen Sodium 220mg

Inactive ingredients
croscarmellose sodium, FD&C blue #2, macrogol, magnesium stearate, polyvinyl alcohol, povidone, pregelatinized starch, talc, titanium dioxide

Suggested Use:

  • minor pain of arthritis
  • muscular aches
  • backache
  • menstrual cramps
  • headache
  • toothache
  • the common cold
  • temporarily reduces fever

Directions:

  • do not take more than directed
  • the smallest effective dose should be used
  • drink a full glass of water with each dose
  • Adults and children: (12 years and older) Take 1 tablet every 8 to 12 hours while symptoms last. For the first dose you may take 2 tablets within the first hour. Do not exceed 2 tablets in any 8 to 12 hour period or 3 tablets in a 24 hour period.
  • Children under 12 years: Do not give to children under 12 years of age.

Other Information:

  • each tablet contains: 20mg of Sodium
  • store at room temperature 68-77ºF (20-25ºC)
  • avoid high humidity and excessive heat above 104ºF (40ºC)
  • tamper-evident sealed packets
  • do not use any open or torn packets
© 2003-2020 All Rights Reserved
-----------------------------------------------------------------------------------------------------------